MAUDE Adverse Event Report: ARTHREX, INC. SIZE 14 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SIZE 14 LEG, GLENOID TARGETER; ORTHOPEDIC MANUAL SURG INSTR
Model Number SIZE 14 LEG, GLENOID TARGETER
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/27/2025, a sales representative reported via (b)(4) that an ar-5400-14 vip¿ glenoid targeter will no longer slide into the shaft.The leg seems to not move freely up and down the shaft as it should.This issue was discovered during the case but the patient was not affected.
 
Additional Manufacturer Narrative
One unpackaged ar-5400-14 glenoid targeter leg, lot number: 10445901, was received for investigation.Visual evaluation of the device noted nicks and damage along the body.Functional testing was performed by attempting to slide the ar-5400-14 glenoid targeter leg onto the ar-5400-01.Functional testing noted that the device would not properly slide all the way down as intended and was met with resistance.Refer to ncr-26054.A supplier manufacturing issue is the cause of the reported failure.Refer to the investigation photos.The complaint allegation is confirmed.

Brand Name
SIZE 14 LEG, GLENOID TARGETER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21619934
Report Number1220246-2025-00984
Device Sequence Number18270370
Product Code KWS
UDI-Device Identifier00888867315419
UDI-Public00888867315419
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIZE 14 LEG, GLENOID TARGETER
Device Catalogue NumberAR-5400-14
Device Lot Number10445901
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown